Alert archive / Nevada / Dust Storm Warnings in 2015

Dust Storm Warning 2, NWS Reno, NV

November 24, 20154 counties in Nevada

NWS Reno, NV issued this dust storm warning at Nov 24, 2015, 12:28 PM PST for 4 counties in Nevada. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 24, 2015, 12:28 PM PST (20:28 UTC)
Expired
Nov 24, 2015, 4:00 PM PST
In force
4 hr
Issued by
NWS Reno, NV

Counties Churchill County, NV, Lyon County, NV, Pershing County, NV, Washoe County, NV

The radar

The Reno radar (KRGX), 52 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 8.5 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2015-11-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2015-11-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1960 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
328 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

183 
WWUS75 KREV 242028
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
1228 PM PST TUE NOV 24 2015

DEFAULT OVERVIEW SECTION
CAZ072-NVZ002-242130-
/O.EXP.KREV.WI.Y.0008.000000T0000Z-151124T2000Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TAHOE CITY...
TRUCKEE...MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE
1228 PM PST TUE NOV 24 2015

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

SNOW HAS MOVED INTO THE TAHOE BASIN WITH THE WINTER STORM WARNING
NOW IN EFFECT.

$$

NVZ004-250000-
/O.UPG.KREV.LW.Y.0031.000000T0000Z-151125T0000Z/
/O.NEW.KREV.DS.W.0002.151124T2028Z-151125T0000Z/
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
INCLUDING THE CITIES OF...FERNLEY...FALLON...LOVELOCK...
SILVER SPRINGS...NIXON...IMLAY
1228 PM PST TUE NOV 24 2015

...DUST STORM WARNING IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A DUST STORM
WARNING...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. THE
LAKE WIND ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: SOUTH TO SOUTHWEST 15 TO 30 MPH WITH GUSTS UP TO 40 
  MPH.

* VISIBILITY: LESS THAN 1/4 MILE. LOCALIZED AREAS OF DRASTICALLY
  REDUCED VISIBILITY TO LESS THAN 100 FEET. THIS WILL AFFECT
  INTERSTATE 80 NEAR LOVELOCK AND U.S. 50 FROM FALLON TO SAND
  MOUNTAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DANGEROUS DUST STORM IS OCCURRING WITH VISIBILITIES LESS THAN
100 FEET. TRAVELERS ENCOUNTERING THIS DUST STORM SHOULD SLOW DOWN
OR SAFELY PULL OFF TO THE SIDE OF THE ROAD.

&&

$$

NVZ003-250000-
/O.CON.KREV.WI.Y.0008.000000T0000Z-151125T0000Z/
GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE...
VIRGINIA CITY
1228 PM PST TUE NOV 24 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

* TIMING: GUSTY WINDS WILL INCREASE THIS MORNING AND CONTINUE 
  THROUGH THE AFTERNOON.

* WINDS: SOUTH TO SOUTHWEST 20 TO 35 WITH GUSTS UP TO 55 MPH. 
  GUSTS OF 65 MPH OR MORE IN WIND PRONE AREAS ALONG INTERSTATE 
  580...HIGHWAY 395 AND IN THE FOOTHILLS AROUND RENO...CARSON 
  CITY AND VIRGINIA CITY.

* IMPACTS: TRAVEL RESTRICTIONS FOR HIGH PROFILE VEHICLES ON 
  INTERSTATE 580 AND HIGHWAY 395. DAMAGE TO WEAKENED TREE 
  BRANCHES IS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION AND REMAIN
ALERT FOR SUDDEN GUSTS OR CROSS WINDS. 

&&

$$

CAZ073-250000-
/O.CON.KREV.WI.Y.0008.000000T0000Z-151125T0000Z/
MONO-
INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING...
MAMMOTH LAKES
1228 PM PST TUE NOV 24 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

* TIMING: WINDS WILL INCREASE THIS MORNING AND CONTINUE INTO 
  THE AFTERNOON. 

* WINDS: SOUTH TO SOUTHWEST 20 TO 35 MPH WITH GUSTS TO 55 MPH. 
  GUSTS OF 65 MPH OR MORE IN CANYONS AND FOOTHILLS ALONG 
  HIGHWAY 395. SIERRA RIDGE GUSTS 80 TO 100 MPH.

* IMPACTS: TRAVEL RESTRICTIONS FOR HIGH PROFILE VEHICLES ON 
  HIGHWAY 395. DAMAGE TO DROUGHT STRESSED TREES IS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION AND REMAIN
ALERT FOR SUDDEN GUSTS OR CROSS WINDS. 

&&

$$


HTTP://WEATHER.GOV/RENO
1 follow-up statement
096 
WWUS75 KREV 242358
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
358 PM PST TUE NOV 24 2015

DEFAULT OVERVIEW SECTION
NVZ004-250100-
/O.EXP.KREV.DS.W.0002.000000T0000Z-151125T0000Z/
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
INCLUDING THE CITIES OF...FERNLEY...FALLON...LOVELOCK...
SILVER SPRINGS...NIXON...IMLAY
358 PM PST TUE NOV 24 2015

...DUST STORM WARNING WILL EXPIRE AT 4 PM PST THIS AFTERNOON...

THE DUST STORM WARNING WILL EXPIRE AT 4 PM PST THIS AFTERNOON. 

WHILE WINDS CONTINUE FROM FALLON TO LOVELOCK, VISIBILITY IS
IMPROVING AND IS NEAR 3 MILES. BLOWING DUST WILL CONTINUE FOR THE
NEXT COUPLE HOURS...BUT THE THREAT FOR GREATLY REDUCED VISIBILITY
HAS ENDED. 

$$

NVZ003-250100-
/O.EXP.KREV.WI.Y.0008.000000T0000Z-151125T0000Z/
GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE...
VIRGINIA CITY
358 PM PST TUE NOV 24 2015

...WIND ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON. 

WINDS HAVE DIMINISHED ACROSS THE SIERRA FRONT AS THE COLD FRONT
HAS MOVED THROUGH. 

$$

CAZ073-250100-
/O.EXP.KREV.WI.Y.0008.000000T0000Z-151125T0000Z/
MONO-
INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING...
MAMMOTH LAKES
358 PM PST TUE NOV 24 2015

...WIND ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON. 

WINDS ARE DIMINISHING ACROSS MONO COUNTY AS THE COLD FRONT MOVES
IN AND SNOWFALL BEGINS. 

$$


HTTP://WEATHER.GOV/RENO

What forecasters said that day

The local office's own words before this dust storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this dust storm warning went out at Nov 24, 9:42 AM PST, 2 hours 46 minutes earlier.

Area forecast discussion, Nov 24, 9:42 AM PST, 2 hours 46 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE RENO NV
942 AM PST TUE NOV 24 2015

.UPDATE...
QUICK UPDATE TO SPEED UP THE TIMING OF THE RAIN/SNOW INTO THE
SIERRA FRONT. TIMING LOOKS TO BE MORE EARLY/MID AFTERNOON THAN
LATE AFTERNOON. OTHERWISE THE FORECAST IS ON TRACK AND NO OTHER
CHANGES ARE PLANNED. WINDS CONTINUE THIS MORNING WITH GUSTS UP TO
50 MPH MOST VALLEY LOCATIONS IN THE ADVISORIES WITH A FEW GUSTS TO
70 MPH IN WIND PRONE AREAS. RAIN/SNOW HAS BEGUN IN LASSEN COUNTY
AND ALONG DONNER SUMMIT THIS MORNING AS WELL. SNOW LEVELS ARE
CURRENTLY NEAR 5000 FEET. WALLMANN

&&

.SYNOPSIS...

A POTENT PACIFIC LOW WILL MOVE INTO NORTHEAST CALIFORNIA AND WESTERN
NEVADA TODAY. GUSTY WINDS ARE EXPECTED AHEAD OF A STRONG COLD FRONT
WITH SNOW BEHIND IT. SNOW WILL TAPER TO SHOWERS BY WEDNESDAY WITH
WELL BELOW NORMAL TEMPERATURES. THE LOW WILL REMAIN OVER NEVADA INTO
THE WEEKEND WITH CONTINUED VERY COLD TEMPERATURES AND A FEW SNOW
SHOWERS.

&&

.PREVIOUS DISCUSSION... /ISSUED 349 AM PST TUE NOV 24 2015/

SHORT TERM...

ANOTHER ROUND OF MINOR TO MODERATE ADJUSTMENTS AS MODELS CHANGE
SUBTLY FROM PREVIOUS RUNS. THE OVERALL TREND HAS BEEN DRIER FOR
LOWER VALLEYS AS SHADOWING INCREASES. ADDITIONALLY, THE SPEED OF
THE SYSTEM IS SHOWN TO INCREASE ONCE IT MOVES INTO THE NORTHERN
SIERRA THIS AFTERNOON. AS A RESULT, HAVE MARGINALLY LOWERED SNOW
TOTALS ACROSS LOWER VALLEYS. GENERALLY, THIS HAS KNOCKED DOWN THE
TOTALS AN BY AROUND AN INCH FOR MOST VALLEYS LOWER THAN 5000 FEET
SOUTH OF A PORTOLA TO GERLACH LINE. ADDED SOME THUNDER ALONG THE
FRONT PRIMARILY IN THE SIERRA THROUGH THIS AFTERNOON; CONVECTIVE
SNOW WILL CONTRIBUTE TO MORE WIDELY VARIABILITY IN SNOW
ACCUMULATIONS FOR SIERRA LOCATIONS.

WHILE SOME OF THE TOTAL ACCUMULATIONS CHANGED, IMPACTS HAVE
INCREASED WITH THE FASTER FRONTAL SPEED. TIMING OF THE FRONT NOW
POSES A THREAT TO TRAVELERS THIS AFTERNOON DURING RUSH HOUR
ESPECIALLY AROUND THE RENO/CARSON CITY METRO AREAS. TRAVEL WILL
BECOME DIFFICULT AS BLOWING SNOW REDUCES VISIBILITY THIS
AFTERNOON. ROADS WILL BEGIN WARM ENOUGH TO LIMIT SOME OF THE
ICIEST CONDITIONS, BUT TEMPERATURES WILL QUICKLY FALL. ROADS,
ESPECIALLY THOSE THAT ARE UNTREATED, WILL BECOME SLICK IN THE
EVENING AS SURFACE TEMPERATURES CROSS 32 DEGREES.

ADDITIONALLY, PERSISTENT WESTERLY FLOW BEHIND THE FRONT WILL
CREATE ADEQUATE CONDITIONS TO SUPPORT LAKE EFFECT SNOW OFF OF LAKE
TAHOE FROM WASHOE VALLEY THROUGH DOUGLAS COUNTY. ADDITIONAL
ACCUMULATIONS COULD RANGE FROM 5 TO 10 INCHES DEPENDING ON HOW
LONG BANDS PERSIST IN ANY GIVEN AREA. THE HIGHEST ACCUMULATIONS
WILL BE IN THE CARSON RANGE DECREASING TO HIGHWAY 395. TRAVEL
CONDITIONS WILL BE POOR OVERNIGHT INTO WEDNESDAY. THEREFORE, HAVE
ISSUED A WINTER WEATHER ADVISORY FOR THE SIERRA FRONT FROM 4 PM
THIS AFTERNOON THROUGH 4 PM WEDNESDAY. HELD OFF FOR NORTHERN LYON
COUNTY WHERE WINDS WILL BE LIGHTER AROUND PYRAMID LAKE.

STEEP LAPSE RATES AND MOISTURE REMAIN UNDER THE COLD CORE OF THE
LOW. INCREASED PRECIPITATION CHANCES OF SNOW SHOWERS FOR THE
AFTERNOON. SOME LOCATIONS COULD RECEIVE A FEW CONVECTIVE SHOWERS
WITH SOME ADDITIONAL ACCUMULATION. FORECASTER CONFIDENCE IS LOW
FOR ANY ONE LOCATION GIVEN THE CONVECTIVE NATURE OF THE SHOWERS.
OTHERWISE, CONDITIONS REMAIN UNSETTLED WITH SLIGHT CHANCES OF SNOW
SHOWERS THROUGH THURSDAY WITH THE LOW REMAINING OVER NORTHERN
NEVADA.

AS FAR AS PREVIOUSLY ISSUED WINTER STORM WARNINGS AND WIND
ADVISORIES, THESE AREAS ARE STILL ON TRACK. GUSTY WINDS WILL
PRECEDE THE FRONT WITH WIND GUSTS GENERALLY UP TO 50 MPH; UP TO 55
ALONG THE SIERRA FRONT. WIND PRONE AREAS COULD HAVE GUSTS AS HIGH
AS 70 MPH ESPECIALLY IN THE FOOT HILLS OF THE SIERRA. THESE WINDS
WILL KICK UP DUST MAINLY OVER THE BASIN AND RANGE POSING A RISK TO
TRAVELERS ALONG INTERSTATE 80. SNOW ACCUMULATIONS CONTINUE TO
RANGE UP TO A FOOT OVER 7000 FEET, AROUND 6 INCHES DOWN TO LAKE
TAHOE LEVEL. GENERALLY 6-12 INCHES WEST OF HIGHWAY 395 FOR LASSEN
COUNTY AND AROUND 4 TO 8 INCHES(OVER 30 HRS) FOR LOWER VALLEYS
FROM LASSEN TO THE SURPRISE VALLEY AND NORTHERN WASHOE COUNTY. IN
MONO COUNTY, 6 TO 12 INCHES WEST OF HIGHWAY 395 AND UP TO 6 INCHES
EAST OF HIGHWAY 395. CONFIDENCE HAS DECREASED A LITTLE WITH TOTALS
FOR MONO COUNTY SINCE THE SPEED OF THE SYSTEM HAS INCREASED; MAY
SEE SLIGHTLY LOWER TOTALS. ELSEWHERE, UP TO 2 INCHES WILL BE
POSSIBLE MAINLY ALONG THE COLD FRONT.

FINALLY...TEMPERATURES WILL BE VERY COLD, AS MUCH AS 15 DEGREES
BELOW SEASONAL AVERAGES. EXPECT HARD FREEZES TONIGHT THROUGH THE
END OF THE WEEK FOR WESTERN NEVADA AND THE SIERRA. HIGHS WILL
STRUGGLE TO REACH FREEZING FOR URBAN CENTERS WEDNESDAY AND
THURSDAY. OUTDOOR PETS WILL BE SUSCEPTIBLE AND MAY REQUIRE
ADDITIONAL CARE. TEMPERATURES WILL BE DANGEROUS IN THE BACK-COUNTY
IF PROPER ATTIRE IS NOT WORN. IT IS BEST TO KEEP BLANKETS AND
EXTRA WATER/FOOD IN YOUR VEHICLE ESPECIALLY WITH EXPECTED TRAVEL
DELAYS. BOYD

LONG TERM...FRIDAY THROUGH TUESDAY...

THE WINTER STORM SET TO MOVE THROUGH TODAY THROUGH WEDNESDAY WILL
RETROGRADE BACK OVER THE REGION FRIDAY-SATURDAY. AS A RESULT, WE
WILL MAINTAIN COLD TEMPERATURES ALONG WITH CHANCES FOR SNOW SHOWERS.
ALTHOUGH CONFIDENCE IS INCREASING THAT THE LOW WILL RETROGRADE BACK
ACROSS THE SIERRA, THE SNOW AMOUNTS WILL BE MUCH LOWER THAN ITS
FIRST GO AROUND. THE GFS DEPICTS A BETTER POTENTIAL FOR SNOWFALL
VERSUS THE ECMWF, BUT BELIEVE THE LOW TO MID LEVEL CONVERGENCE NEAR
THE LOW COUPLED WITH PRESENT INSTABILITY AND MOISTURE SHOULD ALLOW
FOR SNOW SHOWER DEVELOPMENT. HAVE INCREASED PRECIPITATION CHANCES AS
A RESULT.

TRAVEL IMPACTS ARE A POSSIBILITY FRIDAY AFTERNOON THROUGH SATURDAY
MORNING ACROSS THE SIERRA WITH SEVERAL INCHES OF ADDITIONAL SNOWFALL
POSSIBLE AND EVEN SOME ACCUMULATING SNOW POSSIBLE OVER PORTIONS OF
WESTERN NEVADA. MUCH OF THIS DEPENDS ON THE EXACT TRACK OF THE LOW
AND WILL CONTINUE MONITOR THE TRACK OF THE RETROGRADING LOW.

THE LOW CLEARS OUT SUNDAY WITH THE PATTERN ACROSS THE EASTERN
PACIFIC SHOWING NOTHING TO IMPEDE INCOMING STORMS SYSTEMS. MODEL
GUIDANCE REFLECTS THIS BY BRINING IN A WEAK SYSTEM ON MONDAY WITH A
MORE POTENT SYSTEM ON TUESDAY. DETAILS ARE LOW CONFIDENCE BUT WITH
NO BLOCKING RIDGE ACROSS THE EASTERN PACIFIC IT LOOKS FAVORABLE TO
MAINTAIN AN ACTIVE PATTERN INTO EARLY NEXT WEEK. FUENTES

AVIATION...

GUSTY WINDS ARE BEGINNING TO DEVELOP AND WILL INTENSIFY THROUGH
THE AFTERNOON HOURS. TURBULENCE AND LLWS ARE POSSIBLE THROUGH THE
MORNING AND EARLY AFTERNOON IN THE LEE OF THE SIERRA. SNOW IMPACTS
ON AVIATION WILL ALSO BEGIN IN THE SIERRA AND AREAS NORTH OF I-80
BY THIS AFTERNOON, AND SPREAD QUICKLY SOUTH OF I-80 BY THIS
EVENING. IFR/LIFR CONDS ARE LIKELY AT THE SIERRA TERMINALS FOR
SEVERAL HOURS, WITH A SHORT PERIOD OF IFR VSBY/CIGS FOR KRNO-KCXP
THIS EVENING AS BAND OF MIXED RAIN/SNOW CHANGES TO SNOW BEHIND THE
COLD FRONT.

FOR WEDNESDAY, SNOW SHOWERS WILL CONTINUE TO PRODUCE MOUNTAIN
OBSCURATION AND PERIODS OF IFR VSBY/CIGS ESPECIALLY FOR THE SIERRA
TERMINALS. RIDGE WINDS WILL DECREASE, WHILE LIGHTER WINDS ARE
EXPECTED FOR LOWER ELEVATIONS. MJD/TF

REV WATCHES/WARNINGS/ADVISORIES...
NV...WINTER WEATHER ADVISORY FROM 10 AM THIS MORNING TO 4 PM PST
     WEDNESDAY NVZ005.

     WIND ADVISORY UNTIL NOON PST TODAY NVZ002.

     WINTER STORM WARNING FROM NOON TODAY TO 4 AM PST WEDNESDAY
     NVZ002.

     WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 4 PM PST
     WEDNESDAY NVZ003.

     WIND ADVISORY UNTIL 4 PM PST THIS AFTERNOON NVZ003.

     LAKE WIND ADVISORY FROM 7 AM THIS MORNING TO 4 PM PST THIS
     AFTERNOON FOR PYRAMID LAKE IN NVZ004.

CA...WINTER STORM WARNING FROM 10 AM THIS MORNING TO 4 AM PST
     WEDNESDAY CAZ071.

     WINTER WEATHER ADVISORY FROM 10 AM THIS MORNING TO 4 PM PST
     WEDNESDAY CAZ070.

     WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 4 AM PST
     WEDNESDAY CAZ073.

     WIND ADVISORY FROM 7 AM THIS MORNING TO 4 PM PST THIS AFTERNOON
     CAZ073.

     WIND ADVISORY UNTIL NOON PST TODAY CAZ072.

     WINTER STORM WARNING FROM NOON TODAY TO 4 AM PST WEDNESDAY
     CAZ072.

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...

&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...WINTER WEATHER ADVISORY UNTIL 4 PM PST WEDNESDAY NVZ005.

     WIND ADVISORY UNTIL NOON PST TODAY NVZ002.

     WINTER STORM WARNING UNTIL 4 AM PST WEDNESDAY NVZ002.

     WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 4 PM PST
     WEDNESDAY NVZ003.

     WIND ADVISORY UNTIL 4 PM PST THIS AFTERNOON NVZ003.

     LAKE WIND ADVISORY UNTIL 4 PM PST THIS AFTERNOON FOR PYRAMID
     LAKE IN NVZ004.

CA...WINTER STORM WARNING UNTIL 4 AM PST WEDNESDAY CAZ071.

     WINTER WEATHER ADVISORY UNTIL 4 PM PST WEDNESDAY CAZ070.

     WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 4 AM PST
     WEDNESDAY CAZ073.

     WIND ADVISORY UNTIL 4 PM PST THIS AFTERNOON CAZ073.

     WIND ADVISORY UNTIL NOON PST TODAY CAZ072.

     WINTER STORM WARNING UNTIL 4 AM PST WEDNESDAY CAZ072.

&&

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)

In the hours before

Local storm report, Nov 24, 12:20 PM PST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
1220 PM PST TUE NOV 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1218 PM     DUST STORM       LOVELOCK                40.18N 118.48W
11/24/2015                   PERSHING           NV   ASOS

            VISIBILITY DOWN TO 1/4 MILE AT DERBY FIELD.

1218 PM     DUST STORM       1 SW FALLON             39.47N 118.79W
11/24/2015                   CHURCHILL          NV   TRAINED SPOTTER

            1/2 MILE VISIBILITY REPORTED IN FALLON.

&&

BRONG

Nearby

Dust Storm Warnings in Nevada, 2015Every dust storm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.